DocServer

Items where Author is "Wang, Shawn Xianfu"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 17.

Article

Bauschke, Heinz H. and Borwein, Jonathan M. and Wang, Shawn Xianfu and Yao, Liangjin (2012) The Brezis–Browder Theorem in a general Banach space. J. Functional Analysis, 262 (12). pp. 4948-4971.

Borwein, Jonathan M. and Bauschke, Heinz H. and Wang, Shawn Xianfu (2007) Fitzpatrick functions and continuous linear monotone operators. SIAM Journal on Control and Optimization, 18 . pp. 257-276. ISSN 0363-0129

Borwein, Jonathan M. and Wang, Shawn Xianfu (2005) Cone monotone functions: differentiability and continuity. Canadian J. Math, 57 . pp. 961-982.

Borwein, Jonathan M. and Wang, Shawn Xianfu (2005) Lipschitz functions with maximal Clarke subdifferentials are staunch. Bull. Aust. Math. Soc., 72 . pp. 491-496.

Borwein, Jonathan M. and Vanderwerff, Jon D. and Wang, Shawn Xianfu (2003) Local Lipschitz Constants and Maximal Subdifferentials. Set-Valued Analysis, 11 . pp. 37-67. ISSN 0927-6947

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (2001) Generalized subdifferentials: a Baire categorical approach. Transactions AMS . pp. 3875-3893.

Borwein, Jonathan M. and Wang, Shawn Xianfu (2000) Lipschitz Functions with Maximal Clarke Subdifferentials Are Generic. Proceedings of the American Mathematical Society, 128 . pp. 3221-3230. ISSN 0002-9939

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (1999) Generalized subdifferentials: a Baire categorical approach (extended abstract). Mathematical Reports of the Academy of Science, 21 . pp. 132-138.

Borwein, Jonathan M. and Girgensohn, Roland and Wang, Shawn Xianfu (1998) On the Construction of H\"older and Proximal Subderivatives. Canadian Bulletin of Mathematics, 41 . pp. 497-507.

Borwein, Jonathan M. and Wang, Shawn Xianfu (1998) The converse of the mean value theorem may fail generically. MAA Monthly, 105 . pp. 847-848.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (1997) Lipschitz Functions with Prescribed Derivatives and Subderivatives. Journal of Nonlinear Analysis: Theory, Methods & Applications, 29 (1). pp. 53-63. ISSN 0362546X

Borwein, Jonathan M. and Wang, Shawn Xianfu (1997) Distinct Differentiable Functions May Share the Same Clarke Subdifferential at All Points. Proceedings of the American Mathematical Society, 125 (3). pp. 807-813. ISSN 0002-9939

Borwein, David and Borwein, Jonathan M. and Wang, Shawn Xianfu (1996) Approximate Subgradients and Coderivatives in $R^n$. Set-Valued Analysis, 4 (4). pp. 375-398. ISSN 0927-6947

Conference or Workshop Item

Borwein, Jonathan M. and Wang, Shawn Xianfu (2001) Subdifferentiability of Typical Continuous Functions. In: Proceedings of CMS Special Session on Nonlinear Analysis and Its Applications, Nonlinear Analysis Forum.

Preprint

Loewen, Philip D. and Wang, Shawn Xianfu (2001) A generalized variational principle. [Preprint]

Wang, Shawn Xianfu (1995) Pathological Lipschitz Functions In $R^{N}$. [Preprint]

Thesis

Wang, Shawn Xianfu (1999) Fine and Pathological Properties of Subdifferentials. PhD Thesis thesis, Simon Fraser University.

This list was generated on Sun Nov 19 21:15:55 2017 AEDT.